de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Local non-Gaussianity in the cosmic microwave background the Bayesian way

Elsner, F., & Wandelt, B. D. (2010). Local non-Gaussianity in the cosmic microwave background the Bayesian way. The Astrophysical Journal, 724(2), 1262-1269. doi:10.1088/0004-637X/724/2/1262.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0010-90F8-F Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0010-90FC-7
Genre: Journal Article

Files

show Files
hide Files
:
elsner.pdf (Any fulltext), 851KB
 
File Permalink:
-
Description:
-
Visibility:
Private
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Elsner, F.1, Author              
Wandelt, Benjamin D., Author
Affiliations:
1Cosmology, MPI for Astrophysics, Max Planck Society, escidoc:159876              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2010-12-01
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1088/0004-637X/724/2/1262
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: The Astrophysical Journal
  Abbreviation : Astrophys. J.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 724 (2) Sequence Number: - Start / End Page: 1262 - 1269 Identifier: ISSN: 0004-637X